Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Irregular periods after child birth. Any advice?

Hi , I m 30 yrs. After my delivery i never had proper periods (irregular and most of the time just spottings).So on Jan i took Nor1 tablet and i got my periods , it extended for almost 8 days. After almost 35 days i got my periods again on Feb 23 without any medication and even after almost 10 days its not stopping (though not heavy bleeding ). Pls advice. Thanks.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

If you are on breast feeding, then it can cause irregular period. Other reasons are hormonal imbalance, stress/anxiety, ovarian cyst, thyroid problem, wt gain/ extreme loss, irregular eating habits etc.

Need to investigate properly to rule out underlying pathology by USG lower abdomen & complete hormone assay etc.So consult with your doctor and take suggestive measures.

Avoid stress/ tension, take healthy diet with Vitamin & iron supplements, control body wt and take sound sleep. You may need to take progesterone pill to regularize period with other supportive medication.

Be well.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor